# SDR NWAA 091545642

- Difficulty date: May 7, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 38,182 hours, 14,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK, THE EMERGENCY EXIT SIGN FOR DOOR 4L WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE ASSOCIATED BATTERY PACK TO BE DEFECTIVE AND REPLACED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE BATTERY PACK WAS REPLACED.
